# SDR SIMA2011356004

- Difficulty date: December 22, 2011
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 19,639 hours, 14,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND THE CEILING EMERGENCY LIGHT AT ROW 16 IS INOPERATIVE.  ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LIGHT BULB IN CEILING EMERGENCY LIGHT AND THE OPS CHECKED GOOD IAW AMM 33-51-00. ACFT RETURNED TO SERVICE.
